Rashes, Muscle Cramps And High Blood Sugar

1 Reply Updated



Conversation Starter

jonesy Says:


I was taking a blood pressure med that contained HCTZ. I developed a terrible rash opn my forearms and then it begin to come out on my lover legs, torso and back. I went to my dermatologist and they took a sample from my arm for biopsy and it came back that I was having a reaction form it. I had been to my doctor just before that and was recalled because they said my blood sugar was high 7.8. They diagnosed me with type 2 diabetes. I went back to my doctor to have them give me a medication that did not contain HCTZ. I had researched it and saw one of the other side effects was high blood sugar. I spoke to my doctor about it and she told me to come back for blood work after I had been off it for a month. I went back and my blood sugar was only 5.2. I did not have diabetes. If you are taking this medication , take these thing into consideration. I could have gone on forever thinking I had diabetes. by the way, all my muscle cramps have stopped, I do not have any rash and I am able to get back to normal. If you have questions about a med, ask your doctor.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Jonesy! How are you? I'm very sorry about the problems you had.

Hydrochlorothiazide is actually a diuretic, it helps remove fluid from the body to treat conditions, such as high blood pressure, edema and congestive heart failure.

Yes, as listed by the FDA, it can cause elevated blood sugar levels, as a side effect, in some people that take. Other side effects may possibly include nausea, headache, increased urination and dehydration.

That also leads me to what may explain the muscle cramps, it may have been due to your becoming dehydrated from this medication. I'm glad that you got off of it.

What are you taking, now?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Chantix and Very High Blood Sugar
My husband started taking Chantix 3 weeks ago and is doing well with not smoking, however, he is a type 2 diabetic but h... 45 replies
Can Eliqus cause high blood pressure and high blood sugar?
My mom started takin Eliquis 2X2.5 mg a few weeks ago. From about a week ago she got a problem with her blod pressure an... 5 replies
manyper and coaprovel for hbp were working very well but my blood sugar despite i take januvia went very high
i was taking codiovan and results were abt satisfying .lately i had to change and i took manyper and coaprovel .very goo... 1 reply
MUSCLES CRAMPS AND NUMBNESS
HELLO PO I JUST WANTED TO ASK SOMETHING I HAVE A NEPHEW HE SAID ALL HIS BODY JOINTS AND MUSCLES GET CRAMPS LIKE HIS HAVI...
Severe diarrhea, cramps, muscle pain and vomiting
I went to my MD who did not look at my blood pressure, temperature or heart rate; this after I gave the MD my history. I...
High blood sugar after using r cinex
I was prescribed r cinex along with b12 capsule for tb in my lymph node near neck. On the third day after using r cinex,... 3 replies
High Blood Sugar taking Losartan
Since I have started taking losartan 25mg I have had high blood sugar. I have not changed anything I'm eating or doi... 2 replies
high blood sugar
I am 57 + having high blood sugar level for the past 18 months. I am regularly taking Voglistar gm1 for the past 16 mont... 1 reply
galvus50/1000 high blood sugar
Having blood sugar levels 150 post if i am taking medince regular two times will i be safe till how many years ## You sh... 1 reply
How to cotrol the High Blood sugar?
My food lover husband met High blood sugar just 1 month back. What diet should I give to him ? ## do you mean he is diab... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 July 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA